Truncated correlations in the stirring process with births and deaths

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2012) Truncated correlations in the stirring process with births and deaths. Electronic Journal of Probability, 17 (6). pp. 1-35. ISSN 1083-6489

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (423kB)

Abstract

We consider the stirring process in the interval ΛN := [−N, N] of Z with births and deaths taking place in the intervals I+ := (N − K, N], and respectively I− := [−N, −N + K), 1 ≤ K < N. We prove bounds on the truncated moments uniform in N which yield strong factorization properties.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Dimitrios Tsagkarogiannis
Date Deposited: 18 Sep 2013 07:21
Last Modified: 06 Mar 2017 13:58
URI: http://sro.sussex.ac.uk/id/eprint/46290

View download statistics for this item

📧 Request an update